MathSciNet Relay Station
MathSciNet bibliographic data
MR1626442 (2000j:03067) 03E15 (03E04 03E05)
Mazur, Krzysztof A modification of Louveau and Veličkovič's construction for $F\sb \sigma$-ideals. Proc. Amer. Math. Soc. 128 (2000), no. 5, 1475–1479.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement